# SDR 96ZZZX2788

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6191B
- Make and model: Cessna 182A
- Aircraft serial: 34191
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: U-Bolt
- Part number: 0541153
- Condition: Sheared
- Location: Rt Main Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, RT MAIN LANDING GEAR U-BOLT WAS FOUND SHEARED AT AFT END.  THIS MAY BE DUE TO PARACHUTISTS STANDING ON RT MAIN GEAR PRIOR TO DEPARTURE FROM AIRCRAFT.
